一覧に戻る

タイトル
  • en Singularities of tangent surfaces to generic space curves
作成者

en Ishikawa, G.

en Yamashita, T.

アクセス権open access
アクセス権URIhttp://purl.org/coar/access_right/c_abf2
権利情報
    • en The final publication is available at link.springer.com
主題
  • NDC 410
出版者en Springer
日付 Issued 2017-04
言語eng
資源タイプjournal article
出版タイプAM
資源識別子 HDL http://hdl.handle.net/2115/68649
関連
  • isVersionOf DOI https://doi.org/10.1007/s00022-016-0341-3
収録誌情報
    • PISSN 0047-2468
    • en Journal of Geometry
    108(1), 301-318
ファイル
コンテンツ更新日時2018-04-05T06:57:20Z